Previous |  Up |  Next

Article

References:
[1] M. Behzad G. Chartrand, С. E. Wall: On minimal regular digraphs with given girth. Fund. Math. 69 (1970), 227-231. MR 0285448
[2] M. Behzad: Minimally $2$-regular digraphs with given girth. J. Math. Soc. of Japan, 25 (1973), 1-6. DOI 10.2969/jmsj/02510001 | MR 0309784
[3] J. С. Bermond: $1$-graphes réguliers minimaux ed girth donné. Cahiers du C.E.R.O., Bruxelles (1975), 125-135.
[4] L. Caccetta, R. Haggkvist: On minimal digraphs with given girth. Proc. 9th Southeastern Conf. Combinatorics, Graph Th., and Computing, Boca Raton (1978), 181-187. MR 0527946
[5] Y. O. Hamidoune: Connectivity of transitive digraphs and a combinatorial property of finite groups. Ann. of Discre Math. 8 (1980), 61 - 64. DOI 10.1016/S0167-5060(08)70851-3 | MR 0597155 | Zbl 0474.05035
[6] Y. O. Hamidoune: A note on the girth of a digraph. (1980) preprint.
Partner of
EuDML logo